Causes Of Abdominal Pain And Frequent Urination
I want to ask the doc, I used the new mainstay pill 1 month ago but I haven’t had a menstruation at all and why, since I used the pill, I couldn’t urinate and always went back to the water because I wanted to take the tub and if I had an abdominal pain, why did the doc?
Thank you for the question.
Birth control pills contain synthetic hormones that can prevent pregnancy because of their ability to modify the balance of reproductive hormones in the body. Because of the way this works, users of birth control pills do often become disrupted by menstruation. However, as long as you are obedient to using birth control pills the way the doctor teaches, menstrual disorders are often not dangerous.
Your condition is more frequent urination and stomach pain can indicate you have a urinary tract infection (UTI). Due to hormonal fluctuations due to the consumption of birth control pills, the level of vaginal acidity can indeed change, making it easier for bacteria to enter the vagina as well as the urinary tract. Poor personal hygiene, and unhealthy sexual activity can further increase your risk of experiencing a UTI. Other factors, such as cystitis, bladder stones, myoma, pre menstrual syndrome, signs of pregnancy, pelvic inflammation, psychological disorders, and so on can also cause complaints as you experience today.
Our advice, you first handle your complaint by:
Warm compresses on painful stomach
Improve the cleanliness of the vagina and the surrounding area
Do not carelessly use fragrances, soap, sexual lubricants, and other chemicals around the vagina
Never hold back urination
Change your underwear at least 2 times a day
Don't have sex with a partner that you don't know about your sexual history
Drink enough, especially water
Don't think too much
If later there are more severe complaints, such as bloody urine, fever, chills, vomiting, etc., do not hesitate to check with your doctor or internal medicine doctor. Conversely, if the complaint has greatly improved with the above efforts, you should postpone seeing a doctor, so that your risk of contracting dangerous diseases (including COVID-19) can be smaller.
Hope this helps ...